Publication
Title
General soliton solutions for nonlinear dispersive waves in convective type instabilities
Author
Language
English
Source (journal)
Physica scripta. - Stockholm
Publication
Stockholm : 2006
ISSN
0031-8949
Volume/pages
74:3(2006), p. 384-393
ISI
000240622500015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 09.07.2017
To cite this reference